# SDR DALA2021101106189

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,516 hours, 23,530 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON BUSHINGS (2EAS) OF UPPER LINK, LOWER ATTACH FITTING AT RH PYLON (MOT 2). CORRECTIVE ACTION: SUMMARY OF NRC 00524: BUSHINGS (2EAS) OF UPPER LINK, LOWER ATTACH FITTING AT RH PYLON (MOT 2) WERE REPLACED PER B757-200 SRM. (1975334)
